A member asked:

Taking coumadin (warfarin) for a blood clot in my leg and i am feeling extremely nauseous today and i have a really bad headache started pills last night normal?

A doctor has provided 1 answer
Dr. Ira Friedlander answered

Specializes in Cardiac Electrophysiology

This would not be: a normal response to the initiation of Coumadin (warfarin) and may indicate an allergy or something else/new that is wrong. You should bring this to the attention of your health care professional as soon as possible.

Answered 4/20/2016

1.4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...